# SDR 2003UALA00229

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 28,345 hours, 10,232 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D3617006300200
- Condition: Damaged
- Location: Crossbleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING LEAK ECAM DISPLAYED.  FOUND LEFT HAND CROSSBLEED DUCT DAMAGED AT HIGH PRESSURE GROUND CONNECTION. REPLACED DUCT.
